# SDR SWAA2024041661376

- Difficulty date: March 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Missing
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD SUPPORT STRUCTURE, BS 500D, STR 19R HAS AFT ATTACHED ANGLE MISSING.   INSTALLED A NEW AFT ATTACHED ANGLE AT FWD CARGO AFT BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0, & DWG 143A7902.   INSPECTED IAW SRM 51-40-02-0G-0-A00729.
